# SDR CALA9801394

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT SIDEWALL OF NLG WHEEL WELL.  THE CRACKED AREA WAS CUT OUT, A DOUBLER AND FITTING WERE FABRICATED AND INSTALLED IAW SRM 53-10-1.
